# SDR A6WA201644100

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 29,876 hours, 28,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION FOR ELECTRICAL BURNING ODOR.  INSPECTED AVIONICS BAY AND AFT BAY WITH NO ODOR OR EVIDENCE OF ELECTRICAL BURNING.  STARTED APU RAN PACKS, NO DEFECTS NOTED.  CREW RAN ENGINES WITH NO DEFECTS, SUSPECT JET BRIDGE GPU.
